MAUDE Adverse Event Report: RESPIRONICS, INC. A30, FLOW GEN, BRAZIL; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. A30, FLOW GEN, BRAZIL; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1109590
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the discovery of ventilator inoperative error codes during evaluation.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.There was no patient harm or serious injury reported with this notification.The device was not in patient use.During evaluation at the manufacturer's service center the a30, flow gen, brazil device was visually inspected and found no evidence of foam degradation, however a ventilator inoperative error code was confirmed in the event log.There is no documentation of what component is necessary to be replaced to address the issue.No repair was performed.Scrapping device due to replacement.

Brand Name
A30, FLOW GEN, BRAZIL
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23897003
Report Number2518422-2025-113261
Device Sequence Number17475552
Product Code MNS
UDI-Device Identifier00606959042698
UDI-Public(01)00606959042698
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1109590
Device Catalogue Number1109590
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown